MathSciNet Relay Station
MathSciNet bibliographic data
MR318842 (47 #7388) 46B05 (46L20 47B05)
Gordon, Y. Asymmetry and projection constants of Banach spaces. Israel J. Math. 14 (1973), 50–62.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement